BROWSE

Related Scientist

Researcher

유화종
기하학 수리물리 연구단
more info

NON-OPTIMAL LEVELS OF A REDUCIBLE MOD l MODULAR REPRESENTATION

Cited 0 time in webofscience Cited 0 time in scopus
13 Viewed 1 Downloaded
Title
NON-OPTIMAL LEVELS OF A REDUCIBLE MOD l MODULAR REPRESENTATION
Author(s)
HWAJONG YOO
Publication Date
2019-03
Journal
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.6, pp.3805 - 3830
Publisher
AMER MATHEMATICAL SOC
Abstract
Let l >= 5 be a prime and let N be a square-free integer prime to l. For each prime p dividing N, let ap be either 1 or -1. We give sufficient criteria for the existence of a newform f of weight 2 for G0( N) such that the mod l Galois representation attached to f is reducible and Upf = apf for primes p dividing N. The main techniques used are level raising methods based on an exact sequence due to Ribet. c.2018 American Mathematical Society
URI
https://pr.ibs.re.kr/handle/8788114/6478
ISSN
0002-9947
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2019_HJY_Non-optimal levels of a reducible mod l modular representation.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse